# SDR CALA2017100603454

- Difficulty date: October 4, 2017
- Submitted: October 6, 2017
- Operation: Air carrier
- Aircraft: N416UA
- Make and model: Airbus A320-232
- Aircraft serial: 479
- Aircraft time: 77,001 hours, 29,433 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: D53230386200
- Condition: Corroded
- Location: Frame 34
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY FRAME 34, BETWEEN STRINGERS 40 - 41L SHEAR TIE CORRODED.   REMOVED AND REPLACED THE SHEAR TIE IAW SRM 51-72-11-911-001.
